feliz
feliz
  • Users Online: 6116
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

Risperidone-induced maculopapular rashes in a child


 Department of Psychiatry, ESIC Medical College and Hospital, Faridabad, Haryana, India

Correspondence Address:
Enub Ali,
Department of Psychiatry, ESIC Medical College and Hospital, NH-3, NIT, Faridabad - 121 001, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/aip.aip_135_21

We report the case and the literature focusing on dermatological problems as a possible side effect of risperidone. A 10-year-old boy with attention deficit hyperactivity disorder, who was maintaining well on atomoxetine, developed rashes on addition of risperidone for behavioral problems. This prompted us to evaluate the relationship between skin rashes and risperidone. Maculopapular rashes resolved after risperidone was stopped following 3 days of treatment and resurfaced after rechallenge. These dermatological side effects were possibly induced by risperidone. Possible association of antipsychotics with dermatological side effects was explored and discussed. Antipsychotic use may present with maculopapular rashes as a side effect.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Ali E
    -  Sachdeva A
    -  Passi S
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed661    
    PDF Downloaded15    

Recommend this journal